# SDR USAA2013010400008

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,786 hours, 38,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577484
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK IN FUSELAGE SKIN AT BS 727G-2 INCHES, S25L.  REPAIRED FUSELAGE SKIN AT BS 727G-2 INCHES, S25L IAW EA 104485.
